About Me: Female, 54, dunfermline, United Kingdom, member since Jan 2012
I am nearly 52 & was diagnosed with hypothyroidism in 1994. given levothyroxine 150mcg & happily took it all this time. UNTIL- bang i got hit with hyper symptoms-horrendous-they just gradually built up i was going like a train, tremor felt shaky all thru my body, very l
[More]ittle sleep, hot, sweating, speeded up feeling, speech fast, more talkative, getting out of breath just standing talking! anxious, agitated, rapid thumping heart-skipping beats-felt like i was going to pass out. i am a nurse in m h. i felt like i was going mad. my doc was less than understanding-i had to occ health at work & get them to assist with my doc-they called him & asked what tests I had done etc. i am now awaiting blood results to see if i have to go back on the levo. i shouldnt have just came off them but i was really tired to the hyper symptoms. i should have reduced gradually.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.